# SDR CA960502057

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 695A
- Propeller: Rotol R306382F7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 36004311SS
- Condition: Cracked
- Location: Left Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND WINDSHIELD FOUND CRACKED.
